MathSciNet Relay Station
MathSciNet bibliographic data
MR1967760 60G50 (60F05 62E17)
Roos, B. Binomial approximation to the Poisson binomial distribution: the Krawtchouk expansion. Teor. Veroyatnost. i Primenen. 45 (2000), no. 2, 328--344; translation in Theory Probab. Appl. 45 (2000), no. 2, 258–272
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement